# SDR MALA100089

- Difficulty date: June 6, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 4,784 hours, 3,192 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING STRIP IN FRONT OF FWD GALLEY CART MISSING.  REPLACED MISSING FLOOR TRACK LIGHTING STRIP.
